# SDR ASAA2013011493756

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 43,600 hours, 24,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FOREFLAP L/E IS CHAFED.  REPLACED LT WING OTBD FOREFLAP INBD L/E SECTION IAW SRMS 51-30-01 AND AMM 20-50-11-912-002. FOREFLAP TO MID FLAP GAPS FOUND TO BE ACCEPTABLE AS IS IAW EA 400 27, EA 09690.
